How Long After Receiving Hyaluronidase Under Eyes to Remove Restylane Before my Eyes Return to Normal?
- Asked by Clare3343
- 1 year ago
I had restylane injected under my eyes 6.5 weeks ago. I have had 5 rounds of hyaluronidase to remove product (spaced 5-7 days apart). How long before my eyes return to normal? Thanks.
Your Doc May Not Know What They Are Doing
Typically we see the effect of hyaluronidase within about 15 seconds of the inject. The issue is understanding precisely where to inject and what dose to use. Hyaluronidase is used to subltely shape a treatment. I might used as little as 5 units of enzyme. Alternatively it can be used in very high doses to remove a hyaluronic acid treatment compeletly. This might require as much as 500 units of enzyme. Provided there is no bruising, the result is settled in 2 or 3 days. Unfortunately there are very few talks, papers, or courses on what to do. Treatment with Juvederm generally require more enzyme to modify or remove compared to Restylane. Treatments that are a year or more old typically require more enzyme to modify. What you are describing is a timid doctor who does not really understand how to work with hyaluronidase.
Hyaluronidase and over fill
Hyaluronidase injections should work very quickly. I tell patients to give it a few days, but it probably happens sooner than that.
After hyaluronidase how long before my eyes return to normal
There's not going to be a definitive answer here, as it depends on how much filler was put in there, how much hyaluronidase is being used to remove it, and how experienced your injector(s) are. 5 rounds is a lot not to see good results and much improvement at this point. I am usually able to resolve most HA filler issues within 2 hyaluronidase injection appointments. I've never had to do 5.
Recent Hyaluronidase Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.